×

zbMATH — the first resource for mathematics

Center of a complete lattice. (English) Zbl 0262.06006

MSC:
06B23 Complete lattices, completions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff: Lattice theory. Third edition, Amer. Math. Soc. Colloquium Publications Vol. XXV, Providence 1967. · Zbl 0153.02501
[2] J. Jakubík: Center of infinitely distributive lattices. (slovak), Matem. fyz. časopis 8 (1957), 116-120.
[3] J. Jakubík: Weak product decompositions of discrete lattices. Czechoslov. Math. J. 21 (96) (1971), 399-412. · Zbl 0224.06003
[4] J. Jakubík: Weak product decompositions of partially ordered sets. Colloquium mathem. 25 (1972), 13-26.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.